Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

One dimensional topological lattices


Author: Lee W. Anderson
Journal: Proc. Amer. Math. Soc. 10 (1959), 715-720
MSC: Primary 22.05; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107678-7
MathSciNet review: 0107678
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. W. Anderson, On the distributivity and simple connectivity of plane topological lattices, Trans. Amer. Math. Soc. vol. 91 (1959) pp. 102-112. MR 0102575 (21:1365)
  • [2] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, New York, 1948. MR 0029876 (10:673a)
  • [3] H. Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. vol. 24 (1954) pp. 209-224. MR 0066637 (16:609b)
  • [4] D. E. Edmondson, A nonmodular compact connected topological lattice, Proc. Amer. Math. Soc. vol. 7 (1956) p. 1157. MR 0081883 (18:461f)
  • [5] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [6] L. Nachbin, Topologia e ordem, Chicago, 1950.
  • [7] A. D. Wallace, Cohomology, dimension, and mobs, Summa Brasil Math. vol. 3 (1953) pp. 43-54. MR 0058206 (15:336f)
  • [8] -, Unpublished notes, Tulane University, 1952.
  • [9] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 144-161. MR 0063016 (16:59b)
  • [10] -, Binary relations in topological spaces, An. Acad. Brasil Ci. vol. 26 (1954) pp. 357-373. MR 0068820 (16:945h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 06.00

Retrieve articles in all journals with MSC: 22.05, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107678-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society